# SDR SWAA2013102821454

- Difficulty date: October 20, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 34,181 hours, 22,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9923415
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERIOR CANTED KEEL LT SIDE FS 660 INTERNAL CRACKED UPPER ANGLE.  REPAIRED ANGLE IAW SRM.
